# SDR CALA2025110310834

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 74,908 hours, 26,863 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL ABOVE 100KT,  SMELLED STRONG OIL ODOR WITH HYD LEVELS WELL BLOW 100% AFT FLAP UP PERFORMED SMOKE/ODOR INSPECTION IAW AMM TASK 05-51-26-800-801-C1 UP TO STEP C SUBSTEPS (2)(E)(4) WITH APU RUNNING.   NO ODOR NOTED. CONTINUED AMM TASK 05-51-26-800-801-C1, PERFORMED IDLE RUN OF LT ENG IAW AMM 71-00-00 WITH LT BLEED AND LT PACK, NO ODOR DETECTED. PERFORMED GVI OF LT ENG, NO LEAKS OR DEFECTS NOTED.  PERFORMED ENG POWER RUNS IAW AMM 71-00-00.  PERFORMED WITH LT & RT ENGINES. LT & RT PACKS SEPARATELY AND THROUGH ALL POWER SETTINGS. NO ODORS NOTED IN COCKPIT OR CABIN.
